Works Published in 2007

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 141 - 160 of 180 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2007 journal article

Variability of East African rainfall based on multiyear RegCM3 simulations

INTERNATIONAL JOURNAL OF CLIMATOLOGY, 27(3), 357–371.

By: R. Anyah* & F. Semazzi n

co-author countries: United States of America 🇺🇸
Source: Web Of Science
Added: August 6, 2018

2007 journal article

The additional dynamics of least squares completions for linear differential algebraic equations

LINEAR ALGEBRA AND ITS APPLICATIONS, 425(2-3), 471–485.

By: I. Okay n, S. Campbell n & P. Kunkel*

co-author countries: Germany 🇩🇪 United States of America 🇺🇸
author keywords: differential algebraic equations; DAEs; extra dynamics
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

On the empirical distribution of eigenvalues of large dimensional information-plus-noise-type matrices

JOURNAL OF MULTIVARIATE ANALYSIS, 98(4), 678–694.

By: R. Dozier n & J. Silverstein n

co-author countries: United States of America 🇺🇸
author keywords: random matrix; empirical distribution function of eigenvalues; Stieltjes transform
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

High-order numerical solution of the nonlinear Helmholtz equation with axial symmetry

Journal of Computational and Applied Mathematics, 204(2), 477–492.

By: G. Baruch*, G. Fibich* & S. Tsynkov n

co-author countries: Israel 🇮🇱 United States of America 🇺🇸
author keywords: Kerr media; diffraction; nonparaxiality; nonlinear self-focusing; backscattering; critical and subcritical nonlinearity; fourth-order approximation; iterative solution; separation of variables; nonlocal artificial boundary conditions (ABCs); Sominerfeld radiation boundary conditions; Green's function; convolution; cylindrical symmetry
Sources: Web Of Science, ORCID, Crossref
Added: August 6, 2018

2007 journal article

Computing the integer partition function

MATHEMATICS OF COMPUTATION, 76(259), 1619–1638.

By: N. Calkin*, J. Davis n, K. James*, E. Perez* & C. Swannack*

co-author countries: United States of America 🇺🇸
author keywords: partition function; discrete fast Fourier transforms
Source: Web Of Science
Added: August 6, 2018

2007 journal article

An elementary proof of Sylvester's double sums for subresultants

JOURNAL OF SYMBOLIC COMPUTATION, 42(3), 290–297.

By: C. D'Andrea*, H. Hong n, T. Krick* & A. Szanto n

co-author countries: Argentina 🇦🇷 Spain 🇪🇸 United States of America 🇺🇸
author keywords: subresultants; double-sum formula; Vandermonde determinant
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

An augmented approach for Stokes equations with a discontinuous viscosity and singular forces

COMPUTERS & FLUIDS, 36(3), 622–635.

By: Z. Li n, K. Ito n & M. Lai*

co-author countries: Taiwan, Province of China 🇹🇼 United States of America 🇺🇸
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

A stress-dependent hysteresis model for ferroelectric materials

JOURNAL OF INTELLIGENT MATERIAL SYSTEMS AND STRUCTURES, 18(1), 69–88.

By: B. Ball n, R. Smith n, S. Kim* & S. Seelecke n

co-author countries: Korea (Republic of) 🇰🇷 United States of America 🇺🇸
author keywords: PZT; PLZT; ferroelastic; THUNDER; hysteresis; ferroelectric; Helmholtz
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Using mathematical modeling and control to develop structured treatment interruption strategies for HIV infection

DRUG AND ALCOHOL DEPENDENCE, 88, S41–S51.

co-author countries: United States of America 🇺🇸
author keywords: STI; CD4; HIV dynamics; drug resistance; viral load
MeSH headings : CD4 Antigens / immunology; HIV Infections / drug therapy; HIV Infections / immunology; Humans; Models, Theoretical
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Sensitivity of dynamical systems to parameters in a convex subset of a topological vector space

Mathematical Biosciences and Engineering, 4(3), 403–430.

By: H. Banks n, S. Dediu n & H. Nguyen n

co-author countries: United States of America 🇺🇸
MeSH headings : Algorithms; Computer Simulation; Models, Biological; Sensitivity and Specificity
Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Optimal bilinear control of an abstract Schrodinger equation

SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 46(1), 274–287.

By: K. Ito* & K. Kunisch

author keywords: Schrodinger equation; C(0)-groups; optimal control; optimality systems; monotone scheme
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Monotone approximation for a nonlinear size and class age structured epidemic model

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 8(3), 834–852.

By: H. Banks n, V. Bokil n & S. Hu n

co-author countries: United States of America 🇺🇸
author keywords: size and class age structured models; well-posedness; monotone approximations; comparison principle
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Inverse source problem and active shielding for composite domains

Applied Mathematics Letters, 20(5), 511–515.

By: V. Ryaben’kii*, S. Tsynkov n & S. Utyuzhnikov*

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧 Russian Federation 🇷🇺 United States of America 🇺🇸
author keywords: multiply connected domain; inverse source; active shielding; control of sound; Calderon's projection; difference potentials method
Sources: Web Of Science, ORCID, Crossref
Added: August 6, 2018

2007 journal article

Direct transcription solution of high index optimal control problems and regular Euler-Lagrange equations

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 202(2), 186–202.

By: S. Campbell n & R. Maerz

co-author countries: Germany 🇩🇪 United States of America 🇺🇸
author keywords: direct transcription; optimal control; control selection; numerical algorithms; differential algebraic equations
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Convergence of the primal-dual active set strategy for diagonally dominant systems

SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 46(1), 14–34.

By: K. Ito* & K. Kunisch

author keywords: primal-dual active set strategy; diagonally dominant systems; bilateral constraints; globalization
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Application of a three-dimensional poroelastic BEM to modeling the biphasic mechanics of cell-matrix interactions in articular cartilage

COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 196(31-32), 2999–3010.

co-author countries: United States of America 🇺🇸
author keywords: boundary element method; biphasic theory; poroelasticity; articular cartilage; cells
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Unitary positive-energy representations of scalar bilocal quantum fields

COMMUNICATIONS IN MATHEMATICAL PHYSICS, 271(1), 223–246.

By: B. Bakalov n, N. Nikolov*, K. Rehren* & I. Todorov*

co-author countries: Bulgaria 🇧🇬 Germany 🇩🇪 United States of America 🇺🇸
Source: Web Of Science
Added: August 6, 2018

2007 article

Rational invariants of a group action. Construction and rewriting

JOURNAL OF SYMBOLIC COMPUTATION, Vol. 42, pp. 203–217.

By: E. Hubert* & I. Kogan n

co-author countries: France 🇫🇷 United States of America 🇺🇸

Contributors: E. Hubert* & I. Kogan n

author keywords: rational invariants; algebraic group actions; cross-section; Grobner basis; differential invariants; moving frame
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Rarely seen coleold phragmacone steinkerns from the Eocene Castle Hayne limestone of southeastern North Carolina

Palaeontographica. Abteilung A, Palaozoologie-Stratigraphie, 279(4-6), 159-.

By: P. Weaver, C. Ciampaglio & R. Chandler*

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

On Roth's pseudo equivalence over rings

Electronic Journal of Linear Algebra, 16, 111–124.

By: R. Hartwig* & P. Patricio

Source: NC State University Libraries
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.